The Cause Of Vision Feels Blurred, Weak And Short Of Breath
I’m from Yesterday Shortness of Breath, I’m not Fever, Not Coughing, Not Colds, Not Dizzy, but last night I felt like I was going to faint, and my view was Blur and I was anxious. This morning I went to the pharmacy and was given the LASAL Selbutamol 4Mg medicine. I drank 2 times and the result was quite reducing my shortness of breath. But, my bandana feels Gemetqr and my mouth feels bitter after sleeping. What disease do I suffer ??
Hello Rizky, thank you for asking to HealthReplies.com.
Let me introduce myself that Dr. Rio will answer your question.
Based on the complaint you mentioned, it's still not specific enough to lead to an illness. More complete information is needed, such as when when the dyspnoea arises, what triggers it, whether it often arises or is it the first time, does it occur continuously or not, whether there is a history of previous asthma, etc.
From complaints of shortness of breath, sometimes each person's perception is different. There is shortness of breath due to nasal congestion, there is a feeling of tightness because it is indeed a problem of the respiratory tract / heart, some are shortness due to complaints of heartburn due to high stomach acid, etc. From complaints of tightness, there are very many diagnoses of the disease that have these signs and symptoms, some of which include:
Respiratory infections such as pneumonia, covid 19, etc.
Chronic obstructive pulmonary disease
Carbon monoxide poisoning
Injury / trauma / broken ribs / ribs, etc.
To be sure, you should do a check with the nearest doctor to further analyze the disease you are experiencing. In directing a disease diagnosis it takes more complete information about complaints and a direct examination of your body to confirm it. The use of salbutamol drugs, should not be used freely. Except, if you do have a history of chronic diseases that require consumption of the drug, then it can be purchased freely at the pharmacy. Because of course the use of drugs has different ways of working, side effects, and contra indications. If there are unwanted side effects, or it turns out that there are contraindications to the use of the drug, it is feared it will cause a dangerous effect. We recommend that you consult yourself to the doctor to ensure your complaints and get a more appropriate treatment.
That's all the answers I can give. Thank you :)